# SDR 2009FA0000277

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: General aviation
- Aircraft: N219PC
- Make and model: Pilats PC1245
- Aircraft serial: 219
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Mismanufactured
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PILOT AND CO-PILOT AIRSPEED INDICATORS DECREASED IN AIRSPEED INDICATION FROM 200 KTS TO 0 KTS AT RATE OF APPROX 4 KTS PER MIN.  NOTICED WHEN VOLTMETER PROBE WAS ATTACHED TO CIRCUIT BREAKER LOAD SIDE, THAT THE  WIRE ATTACHED TO THE RING TERMINAL OF THE LOAD SIDE, WAS 20 AWG.  SERVICE BULLETIN ISSUED AND ENGINEERING CHANGE TO THIS CIRCUIT, CHANGING THE CIRCUIT BREAKER FROM A 7.5 AMP TO 15.0 AMP, AND CHANGING THE WIRE SIZE FROM 20 AWG TO 16 AWG.  ACFT WE ARE CURRENTLY WORKING ON IS EXEMPT FROM THIS SERVICE BULLETIN.  SUBMITTER STATES, HYPOTHESIS EXISTS THAT THE WIRING "LOOMS" WERE CREATED PRIOR TO THE ISSUANCE OF SB 34-007, AND THAT DURING THE PRODUCTION RUN THIS LOOM WAS ISSUED TO THIS AIRCRAFT WITH NO WIRIN
